# SDR MASA200700253

- Difficulty date: May 9, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 25,284 hours, 19,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7351 IAD - MID CABIN EMERGENCY CALL LIGHT WAS INOP.  MX RELAMPED THE LIGHT, OP CHECK GOOD.
